Finite difference methods for nonlinear evolutionary equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1415-1425
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a7,
author = {L. I. Yakut},
title = {Finite difference methods for nonlinear evolutionary equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1415--1425},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a7/}
}
L. I. Yakut. Finite difference methods for nonlinear evolutionary equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1415-1425. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a7/